# SDR UALA2009051101336

- Difficulty date: May 11, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 54,000 hours, 37,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-SHAPED SCUFF MARK AND SMOOTH DENT 18 INCHES AFT OF THE CENTER OF LT ALTERNATE STATIC PORT BETWEEN STA 440 AND 460 BETWEEN STR 23L AND 24L. FWD LEG OF "V" STARTS 5 INCHES AFT OF STA 440 AND RUNS DOWN AND AFT TO 7.5 INCHES BELOW STR 23L AND 7.5 INCHES AFT OF STA 440. AFT LEG OF "V" IS 7.5 INCHES AFT OF STA 440 AND RUNS STRAIGHT DOWN TO A POINT 7.5 INCHES BELOW STR 23L AND 7.5 INCHES AFT OF STA 440.   REPAIRED DAMAGE.  REPAIRS AROUND STATIC PORTS.
